# SDR IPXA0561402

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT L2 WINDOW WON'T OPEN.  LOCKING HANDLE BINDS.  RELUBRICATED THE LOCKING HANDLE AND OPS CHECK NORMAL.
